Boundary conditions for conformally coupled scalar in AdS(4)

Title
Boundary conditions for conformally coupled scalar in AdS(4)
Authors
오재혁
Keywords
AdS/CFT correspondence; alternative quantization
Issue Date
2015-04
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
Citation
INTERNATIONAL JOURNAL OF MODERN PHYSICS A, v. 30, NO 17, Page. 1-11
Abstract
We consider conformally coupled scalar with phi(4) coupling in AdS(4) and study its various boundary conditions on AdS boundary. We have obtained perturbative solutions of equation of motion of the conformally coupled scalar with power expansion order by order in phi(4) coupling lambda up to lambda(2) order. In its dual CFT, we get 2, 4 and 6 point functions by using this solution with Dirichlet and Neumann boundary conditions via AdS/CFT dictionary. We also consider marginal deformation on AdS boundary and get its on-shell and boundary effective actions.
URI
http://www.worldscientific.com/doi/10.1142/S0217751X15500980http://hdl.handle.net/20.500.11754/23888
ISSN
0217-751X; 1793-656X
DOI
http://dx.doi.org/10.1142/S0217751X15500980
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > PHYSICS(물리학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE